Another proof of Carlson's infinite product expansion for ln(x)

Nyblom, M 2011, 'Another proof of Carlson's infinite product expansion for ln(x)', Mathematical Spectrum, vol. 44, no. 1, pp. 39-41.


Document type: Journal Article
Collection: Journal Articles

Title Another proof of Carlson's infinite product expansion for ln(x)
Author(s) Nyblom, M
Year 2011
Journal name Mathematical Spectrum
Volume number 44
Issue number 1
Start page 39
End page 41
Total pages 3
Publisher Applied Probability Trust
Abstract Not available
Subject Algebra and Number Theory
Copyright notice © Applied Probability Trust 2011
ISSN 0025-5653
Versions
Version Filter Type
Access Statistics: 229 Abstract Views  -  Detailed Statistics
Created: Fri, 25 Nov 2011, 14:06:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us